Previous |  Up |  Next


Title: On a nonlinear nonlocal ODE and its applications (English)
Author: Tello, J. Ignacio
Language: English
Journal: Proceedings of Equadiff 11
Volume: [Part 2] Minisymposia and contributed talks
Issue: 2005
Pages: 485-490
Category: math
MSC: 34B60
MSC: 34B99
MSC: 74F17
Date available: 2009-02-11T17:06:28Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_11-2005-2_57.pdf 247.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo